# SDR BAQA088802

- Difficulty date: August 20, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N932CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7024
- Aircraft time: 7,710 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 159583
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 2,110 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOSTER PUMP WOULD NOT PUMP. REPLACED WITH SERVICEABLE UNIT.
